BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Solitons in a Hamiltonian $\\newcommand{\\PT}{\\mathcal{ PT}}{\\boldsymbol \\PT}$ -symmetric coupler

Participants in the publication
Dmitry A Zezyulin (Author)
Vladimir V Konotop (Author)
Dep. Física
CFTC - Centro de Física Teórica e Computacional 

Refereeing
Yes

Date of Publication
2017-12-07

Where published
Journal of Physics A: Mathematical and Theoretical

Publication Identifiers
ISSN - 1751-8113

Publisher
IOP Publishing

Volume
51
Number
1

Starting page
015206

Document Identifiers
DOI - https://doi.org/10.1088/1751-8121/aa96f4
URL - http://dx.doi.org/10.1088/1751-8121/aa96f4

Rankings
Web Of Science Q1 (2018) - 2.11 - PHYSICS, MATHEMATICAL - SCIE


Export

APA
Dmitry A Zezyulin, Vladimir V Konotop, (2017). Solitons in a Hamiltonian $\\newcommand{\\PT}{\\mathcal{ PT}}{\\boldsymbol \\PT}$ -symmetric coupler. Journal of Physics A: Mathematical and Theoretical, 51, ISSN 1751-8113. eISSN . http://dx.doi.org/10.1088/1751-8121/aa96f4

IEEE
Dmitry A Zezyulin, Vladimir V Konotop, "Solitons in a Hamiltonian $\\newcommand{\\PT}{\\mathcal{ PT}}{\\boldsymbol \\PT}$ -symmetric coupler" in Journal of Physics A: Mathematical and Theoretical, vol. 51, 2017. 10.1088/1751-8121/aa96f4

BIBTEX
@article{38010, author = {Dmitry A Zezyulin and Vladimir V Konotop}, title = {Solitons in a Hamiltonian $\\newcommand{\\PT}{\\mathcal{ PT}}{\\boldsymbol \\PT}$ -symmetric coupler}, journal = {Journal of Physics A: Mathematical and Theoretical}, year = 2017, volume = 51 }